On the roots of certain sequences of congruences
Acta Arithmetica, Tome 67 (1994) no. 1, pp. 97-104
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_67_1_97_104,
author = {Daniel Berend},
title = {On the roots of certain sequences of congruences},
journal = {Acta Arithmetica},
pages = {97--104},
year = {1994},
volume = {67},
number = {1},
doi = {10.4064/aa-67-1-97-104},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-67-1-97-104/}
}
Daniel Berend. On the roots of certain sequences of congruences. Acta Arithmetica, Tome 67 (1994) no. 1, pp. 97-104. doi: 10.4064/aa-67-1-97-104
Cité par Sources :